# SDR P5CA9800503

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL CONSUMPTION ON NR 2 ENG.  FOUND GEN GARLOCK SEAL LEAKING.  REPLACED SAME, LEAK CHECK GOOD REF MM 72-61-08.  RAN ENG AT PART POWER PER MM 71-00-00.
